# SDR 98ZZZM552

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140SA
- Make and model: Dhav DHC6300
- Aircraft serial: 267
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: 8801K23
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT APPROXIMATELY 2 MINUTES AFTER TAKEOFF, THE RIGHT GENERATOR DROPPED OFF LINE, WOULD NOT RESET.  THE THE NR 1 RADIO AND GPWS INOP LIGHTS STARTED TO FLASH AND A BURNING SMELL WAS IN THE COCKPIT.  AIRCRAFT RETURNED TO AIRPORT OF DEPARTURE.  MAINTENANCE PERSONNEL REPLACED SHORTED LT AVIONICS MASTER SWITCH.  GENERATORS AND AVIONICS CHECKED NORMAL.  (M)
